Liste de publications

Articles

  1. Hong-Quan LIU, Joël RIVAT: On the Piatetski-Shapiro Prime Number Theorem. Bulletin London Mathematical Society, vol. 24, n° 2, 1992, pp. 143-147. DOI .
  2. Marc DELÉGLISE, Joël RIVAT: Computing π(x), M(x) and ψ(x). Algorithmic Number Theory (Ithaca, NY), Lecture Notes in Computer Science n° 877, Springer, Berlin, 1994, p. 264. DOI .
  3. Roger C. BAKER, Glyn HARMAN, Joël RIVAT: Primes of the form [nc]. Journal of Number Theory vol. 50, n° 2, 1995, pp. 261-277. DOI .
  4. Glyn HARMAN, Joël RIVAT: Primes of the form [pc] and related questions. Glasgow Mathematical Journal, vol. 37, n° 2, 1995, pp. 131-141. DOI .
  5. Christian MAUDUIT, Joël RIVAT: Répartition des fonctions q-multiplicatives dans la suite ([nc]), c>1. Acta Arithmetica, vol. 71, n° 2, 1995, pp. 171-179. DOI .
  6. Marc DELÉGLISE, Joël RIVAT: Computing π(x): The Meissel, Lehmer, Lagarias, Miller, Odlyzko method. Mathematics of Computation, vol. 65, n° 213, 1996, pp. 235-245. DOI .
  7. Marc DELÉGLISE, Joël RIVAT: Computing M(x). Experimental Mathematics, vol. 5, n° 4, 1996, pp. 291-295. EUCLID .
  8. Joël RIVAT, András SÁRKÖZY: A sequences analog of the Piatetski-Shapiro problem. Acta Mathematica Hungarica, vol. 74, n° 3, 1997, 245-260. DOI .
  9. Marc DELÉGLISE, Joël RIVAT: Computing ψ(x). Mathematics of Computation, vol. 67, n° 224, 1998, pp. 1691-1696. DOI .
  10. Joël RIVAT, András SÁRKÖZY, Cam L. STEWART: Congruence properties of the Ω-function on sumsets. Illinois Journal of Mathematics, vol. 43, n° 1, 1999, pp. 1-18. EUCLID .
  11. Joël RIVAT: On the metric theory of continued fractions. Colloquium Mathematicum, vol. 79, n° 1, 1999, pp. 9-15. DOI .
  12. Julien CASSAIGNE, Sébastien FERENCZI, Christian MAUDUIT, Joël RIVAT, András SÁRKÖZY: On finite pseudorandom binary sequences III (The Liouville function I). Acta Arithmetica, vol. 87, n° 4, 1999, pp. 367-390. DOI .
  13. Julien CASSAIGNE, Sébastien FERENCZI, Christian MAUDUIT, Joël RIVAT, András SÁRKÖZY: On finite pseudorandom binary sequences IV (The Liouville function II). Acta Arithmetica, vol. 95, n° 4, 2000, pp. 343-359. DOI .
  14. Hédi DABOUSSI, Joël RIVAT: Explicit upper bounds for exponential sums over primes. Mathematics of Computation, vol. 70, n° 233, 2001, pp. 431-447. DOI .
  15. Joël RIVAT, Patrick SARGOS: Nombres premiers de la forme [nc]. Canadian Journal of Mathematics, vol. 53, n° 2, 2001, pp. 414-433. DOI .
  16. Joël RIVAT, Jie WU: Primes of the form [nc]. Glasgow Mathematical Journal, vol. 43, 2001, pp. 237-254. DOI .
  17. Joël RIVAT: On pseudo-random properties of P(n) and P(n+1). Periodica Mathematica Hungarica, vol. 43, n° 1-2, 2001, pp. 121-136. DOI .
  18. Christian MAUDUIT, Joël RIVAT, András SÁRKÖZY: On the pseudo-random properties of nc. Illinois Journal of Mathematics, vol. 46, n° 1, 2002, pp. 185-197. EUCLID .
  19. N. PYTHEAS FOGG: Substitutions in Dynamics, Arithmetics and Combinatorics; Appendix A: Undecomposable matrices in dimension 3, written by Joël Rivat. Lecture Notes in Mathematics, vol. 1794, Springer, 2002, pp. 375-376. DOI .
  20. Guillaume HANROT, Joël RIVAT, Gérald TENENBAUM, Paul ZIMMERMANN: Density Results on Floating-Point Invertible Numbers. Theoretical Computer Science, special issue on "Real Numbers and Computers", vol. 291, n° 2, 2003, pp. 135-141. DOI .
  21. Christian MAUDUIT, Joël RIVAT, András SÁRKÖZY: Construction of pseudorandom binary sequences using additive characters. Monatshefte für Mathematik, vol. 141, n° 3, 2004, pp. 197-208. DOI .
  22. Joël RIVAT: Les suites binaires pseudo-aléatoires. Publications de l'Institut Élie Cartan Nancy, vol. 17, 2004, pp. 57-64.
  23. Étienne FOUVRY, Philippe MICHEL, Joël RIVAT, András SÁRKÖZY: On the pseudorandomness of the signs of Kloosterman sums. Journal of the Australian Mathematical Society, vol. 77, 2004, pp. 425-436. DOI .
  24. Joël RIVAT, Gérald TENENBAUM: Constantes d'Erdös-Turán. The Ramanujan Journal, vol. 9, No. 1-2, 2005, pp. 111-121. DOI .
  25. Joël RIVAT, András SÁRKÖZY: On pseudorandom binary sequences and their applications. Information Transfer and Combinatorics, Lecture Notes in Computer Science 4123, pp. 343-361. DOI .
  26. Christian MAUDUIT, Joël RIVAT: Propriétés q-multiplicatives de la suite [nc], c>1. Acta Arithmetica, vol. 118, n° 2, 2005, pp. 187-203. DOI .
  27. Michael DRMOTA, Joël RIVAT: The Sum of Digits Function of Squares. Journal of the London Mathematical Society, vol. 72, n°2, 2005, pp 273-292. DOI .
  28. Joël RIVAT, András SÁRKÖZY: Modular construction of pseudorandom binary sequences with composite moduli. Periodica Mathematica Hungarica, vol. 51, n° 2, 2005, pp. 75-107. DOI .
  29. Stéphane LOUBOUTIN, Joël RIVAT, András SÁRKÖZY: On a Problem of D. H. Lehmer. Proceedings of the American Mathematical Society, vol. 135, n° 4, 2007, pp. 969-975. DOI .
  30. Harald NIEDERREITER, Joël RIVAT: On the correlation of pseudorandom numbers generated by inversive methods. Monatshefte für Mathematik, vol. 153, n° 3, 2008, pp. 251-264. DOI .
  31. Harald NIEDERREITER, Joël RIVAT, András SÁRKÖZY: Pseudorandom sequences of binary vectors. Acta Arithmetica, vol. 133, n° 2, 2008, pp. 109-125. DOI .
  32. Michael DRMOTA, Joël RIVAT, Thomas STOLL: The sum of digits of primes in Z[i]. Monatshefte für Mathematik, vol. 155, n° 3-4, 2008, pp. 317-347. DOI .
  33. Michael DRMOTA, Christian MAUDUIT, Joël RIVAT: Primes with an Average Sum of Digits. Compositio, vol. 145, n° 2, 2009, pp. 271-292. DOI .
  34. Christian MAUDUIT, Joël RIVAT: La somme des chiffres des carrés. Acta Mathematica, vol. 203, 2009, pp. 107-148. DOI .
  35. Harald NIEDERREITER, Joël RIVAT: On the Gowers norm of pseudorandom binary sequences. Bulletin of the Australian Mathematical Society, vol. 79, 2009, pp. 259-271. DOI .
  36. Joël RIVAT: On Gelfond's conjecture about the sum of digits of prime numbers. Journal de Théorie des Nombres de Bordeaux, vol. 21, n° 2, 2009, pp. 415-423. DOI .
  37. Joël RIVAT, András SÁRKÖZY: A Turán-Kubilius type inequality on sum sets. Acta Arithmetica, vol. 142 n° 4, 2010, pp. 311-329. DOI .
  38. Christian MAUDUIT, Joël RIVAT: Sur un problème de Gelfond: la somme des chiffres des nombres premiers. Annals of Mathematics, vol. 171, n° 3, 2010, 1591-1646. DOI .
  39. Michael DRMOTA, Christian MAUDUIT, Joël RIVAT: The Sum of Digits Function of Polynomial Sequences. Journal of the London Mathematical Society, vol. 84, n° 1, 2011, pp. 81-102. DOI .
  40. Joël RIVAT, András SÁRKÖZY: A Turán-Kubilius type inequality on shifted products. Publicationes Mathematicae Debrecen, vol. 79, n° 3-4, 2011, pp. 637-662. DOI .
  41. Antal BALOG, Joël RIVAT, András SÁRKÖZY: On arithmetic properties of sumsets. Acta Mathematica Hungarica, vol. 144, n°1, 2014, pp. 18-42. DOI .
  42. Bruno MARTIN, Christian MAUDUIT, Joël RIVAT: Théorème des nombres premiers pour les fonctions digitales. Acta Arithmetica, vol. 165, n°1, 2014, pp. 11-45. DOI .
  43. Bruno MARTIN, Christian MAUDUIT, Joël RIVAT: Fonctions digitales le long des nombres premiers. Acta Arithmetica, vol. 170, n°2, 2015, pp. 175-197. DOI .
  44. Christian MAUDUIT, Joël RIVAT: Prime numbers along Rudin-Shapiro sequences. Journal of the European Mathematical Society, vol.27, 2015, pp. 2595-2642. DOI .
  45. Joël RIVAT, András SÁRKÖZY: On arithmetic properties of products and shifted products. Analytic Number Theory, volume dedicated to Professor Helmut Maier, Springer, 2015. DOI .
  46. Joël RIVAT, Igor SHPARLINSKI: Multiples of squares in short intervals. Functiones et Approximatio, vol. 54, n°1, 2016, pp. 57-63. DOI .
  47. Christian MAUDUIT, Joël RIVAT, András SÁRKÖZY: On the digits of sumsets. Canadian Journal of Mathematics, vol. 69, n° 3, 2017, pp. 595-612. DOI .
  48. Étienne FOUVRY, Emmanuel KOWALSKI, Philippe MICHEL, Chandra Sekhar RAJU, Joël RIVAT, Kannan SOUNDARARAJAN: On short sums of trace functions. Annales de l'Institut Fourier, vol. 67, n°1, 2017, pp. 423-449. DOI .
  49. Christian MAUDUIT, Joël RIVAT: Rudin-Shapiro sequences along squares. Transactions of the American Mathematical Society, vol. 370, n° 11, 2018, pp. 7899-7921, DOI .
  50. Joël RIVAT: Bases of analytic number theory. Lecture Notes in Math., vol. 2213, 2018, pp. 1-113.
  51. László MÉRAI, Joël RIVAT, András SÁRKÖZY: The measures of pseudorandomness and the NIST tests. in "Number-theoretic methods in cryptology", Lecture Notes in Comput. Sci., vol. 10737, pp. 197-216, 2018. DOI .
  52. Christian MAUDUIT, Hugh L. MONTGOMERY, Joël RIVAT: Moments of a Thue-Morse generating function. Journal d'Analyse Mathématique, vol. 135, n° 2, 2018, pp. 713-724. DOI .
  53. Bruno MARTIN, Christian MAUDUIT, Joël RIVAT: Propriétés locales des chiffres des nombres premiers. Journal de l'Institut de Mathématiques de Jussieu, vol. 18, n° 1, 2019, pp. 189-224, DOI .
  54. Bruno MARTIN, Christian MAUDUIT, Joël RIVAT: Nombres premiers avec contraintes digitales multiples. Bulletin de la Société Mathématique de France, vol. 147, n° 2, 2019, 259-287. DOI .
  55. Christian MAUDUIT, Joël RIVAT, András SÁRKÖZY: On the distribution of the Sum of Digits of sums a+b. Ramanujan Journal, vol. 49, n° 1, 2019, pp. 55-73. DOI .
  56. Michael DRMOTA, Christian MAUDUIT, Joël RIVAT: Normality along squares. Journal of the European Mathematical Society, vol. 21, n° 2, 2019, 507-548. DOI .
  57. Michael DRMOTA, Christian MAUDUIT, Joël RIVAT: Prime numbers in two bases. Duke Mathematical Journal, vol. 169, n° 10, 2020, 1809-1876. DOI .
  58. Michael DRMOTA, Christian MAUDUIT, Joël RIVAT, Lukas SPIEGELHOFER: Möbius orthogonality of sequences with maximal entropy. Journal d'Analyse Mathématique, to appear.